Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

 

Absolutely continuous spectrum of Stark type operators


Author: A. A. Pozharskiĭ
Translated by: B. M. Bekker
Original publication: Algebra i Analiz, tom 20 (2008), nomer 3.
Journal: St. Petersburg Math. J. 20 (2009), 473-492
MSC (2000): Primary 34L40
Published electronically: April 8, 2009
MathSciNet review: 2454457
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some new conditions are obtained for the absolutely continuous spectrum of a Stark operator to fill the entire real line.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 34L40

Retrieve articles in all journals with MSC (2000): 34L40


Additional Information

A. A. Pozharskiĭ
Affiliation: Department of Mathematics and Mechanics, St. Petersburg State University, Universitetskii Prospekt 28, Petrodvorets, St. Petersburg, 198504, Russia
Email: pozharsky@math.nw.ru

DOI: http://dx.doi.org/10.1090/S1061-0022-09-01057-7
PII: S 1061-0022(09)01057-7
Keywords: Stark operator, spectrum, Weyl function, $BF$-type estimates
Received by editor(s): October 31, 2006
Published electronically: April 8, 2009
Additional Notes: Supported by RFBR (grant nos. 05-01-01076 and 05-01-02944)
Article copyright: © Copyright 2009 American Mathematical Society